# SDR SWAA2020031842568

- Difficulty date: February 24, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,893 hours, 20,423 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Frame
- Condition: Deformed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, FOUND RUDDER LEFT SIDE CONDUCTIVE FRAME WAS DEFORMED. DAMAGE IS 6 IN LONG X 3 IN WIDE MOD         REPAIRED PER SRM 55-40-01-2R-3 REPAIR 3 ALTERNATIVE 1. PERFORMED DETAILED INSPECTION OF THE REPAIR AREA. NO OTHER DAMAGE FOUND. SPEED TAPES ON DAMAGE AREA. REPEAT INSPECTION THE TAPES IN SATISFACTORY CONDITION WEEKLY OR EVERY 30 FLIGHT CYCLES, WHICHEVER COMES FIRST PERMANET REPAIR WITHIN 30 DAYS OR 150 FLIGHT CYCLES. WHICHEVER COME FIRST. REF LOG # 1105521 FOR MX NOT FOR RESPECTED SPEED TAPES.
